| Model Number |
630-2221112-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to detect the attached electrodes.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.Functional evaluation did not duplicate the report and ecg was visible in all views.The customer's device underwent extensive testing and could not duplicate loss of ecg.The customer's accessories were not returned as part of the investigation.Based on the log review and testing, there is no fault found.The device was recertified and returned to the customer.No emerging trend based on similar reports.